Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 63, NWS Midland/Odessa, TX

April 29, 2007Midland County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Apr 29, 2007, 5:07 PM CDT for Midland County, Texas. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 29, 2007, 5:07 PM CDT (22:07 UTC)
Expired
Apr 29, 2007, 8:00 PM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Whole counties

County Midland County, TX

The radar

The Midland/Odessa radar (KMAF), 17 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 5:35 PM CDTFLOODMidland, TX4 INCHES OF STANDING WATER ON W LOOP 250
Apr 29, 5:42 PM CDTFLASH FLOODMidland, TXMINOR FLOODING ON LOOP 250
Apr 29, 6:10 PM CDTFLASH FLOODGreenwood, TXMINOR FLOODING IN GREENWOOD
Apr 29, 7:00 PM CDTFLASH FLOODMidland, TX1 FOOT OF STANDING WATER ON BENTWOOK ST BETWEEN THOMASON AND ANETTA AND ALSO 1 FOOT OF WATER OVER WADLEY NEAR MIDLAND DR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 10.1 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2007-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 996 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2007-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
996 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
603 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMAF 292207
FFWMAF
TXC329-300100-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
507 PM CDT SUN APR 29 2007

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MIDLAND COUNTY IN WEST TEXAS...

* UNTIL 800 PM CDT

* AT 505 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  VERY HEAVY RAIN FROM A THUNDERSTORM 7 MILES SOUTH OF WARFIELD...OR 
  11 MILES EAST OF ODESSA...MOVING NORTHEAST AT 20 MPH.

* THE THUNDERSTORM PRODUCING VERY HEAVY RAIN WILL AFFECT THE         
  FOLLOWING LOCATIONS...
  WARFIELD...
  MIDLAND INTERNATIONAL AIRPORT...
  COTTON FLAT...
  VALLEY VIEW...
  MIDLAND...
  GREENWOOD...

ADDITIONAL RAINFALL IS EXPECTED WHICH COULD INCREASE THE POTENTIAL
FOR FLOODING IN THE WARNED AREA.

DO NOT ALLOW CHILDREN TO PLAY IN STORM RUNOFF. CULVERTS... DITCHES...
STORM DRAINS... SWOLLEN CREEKS AND ALL OTHER AREAS WHERE RAPID WATER
FLOW IS OBSERVED ARE ESPECIALLY DANGEROUS. CHILDREN CAN BE EASILY
SWEPT AWAY AND DROWN IN MOMENTS. STORM RUNOFF CAN ALSO CONTAIN
DANGEROUS CHEMICALS THAT MAY BE HARMFUL IF CONTACTED OR SWALLOWED.

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT ONLY TAKES A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.

TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3167 10229 3166 10178 3209 10178 3207 10228

$$
2 follow-up statements
000 
WGUS74 KMAF 292242
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
542 PM CDT SUN APR 29 2007

TXC329-300100-
MIDLAND-
542 PM CDT SUN APR 29 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MIDLAND COUNTY...

AT 540 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM 
PRODUCING FLASH FLOODING ON LOOP 250 IN MIDLAND.  THIS STORM WAS LOCATED 
NEAR MIDLAND...MOVING NORTHEAST AT 20 MPH.

THE THUNDERSTORM PRODUCING FLASH FLOODING WILL AFFECT THE FOLLOWING
LOCATIONS...MIDLAND...COTTON FLAT...VALLEY VIEW AND GREENWOOD.

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT TAKES ONLY A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHWESTERN TEXAS.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT
SUNDAY EVENING FOR WEST TEXAS.

LAT...LON 3167 10229 3166 10178 3209 10178 3207 10228

$$
000 
WGUS74 KMAF 292314
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
613 PM CDT SUN APR 29 2007

TXC329-300100-
MIDLAND-
613 PM CDT SUN APR 29 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MIDLAND COUNTY...

AT 610 PM CDT...WEATHER SPOTTERS REPORTED A THUNDERSTORM PRODUCING 
FLASH FLOODING IN GREENWOOD.  THIS STORM WAS MOVING NORTHEAST AT 20 
MPH.

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT TAKES ONLY A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT 
SUNDAY EVENING FOR WEST TEXAS.

LAT...LON 3167 10229 3166 10178 3209 10178 3207 10228

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 2:19 PM CDT, 2 hours 48 minutes earlier.

Area forecast discussion, Apr 29, 2:19 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
219 PM CDT SUN APR 29 2007

.SHORT TERM...
SEVERE/FLASH FLOODING CONCERNS CONTINUE TO INCREASE...ESPECIALLY
ACRS REGION S OF PECOS RIVER INTO THE EVENING. WATER VAPOR DEPICTS
POWERFUL UPPER LEVEL LOW CENTERED APPROX 130NM SW OF KELP AND
MOVING ENE. ASSOCD DRYSLOT HAS WORKED NWD THRU THE BIG BEND WHERE
7H-5H LR/S ARE 7.5-8 C/KM. THIS WITH DWPNTS IN THE M50S RESULTING
IN IMPRESSIVE CAPES ACRS THE BIG BEND. SATELLITE ESTIMATED CAPES
AROUND 17Z NEAR 3000 J/KG AND WITH 0-6KM BULK SHEAR 45-50KTS
CONDITIONS CERTAINLY FAVORABLE FOR SUPERCELLS WITH ISOLD TORNADOES
ARE ALSO POSSIBLE. HAVE OPTED TO EXPAND FLASH FLOOD WATCH TO
INCLUDE ALL OF CWFA. STILL LOOKS LIKE MCS WILL COME OUT PROBABLY
BETWEEN ANDREWS AND THE RIO GRANDE AND WITH OVER AN INCH OF RAIN
AT GDP ALREADY... HEAVY RAIN ACRS LEA COUNTY EARLIER...AND WITH
QPFERD GOING N THRU CWFA EXPECT THIS WILL B E PATH OF LEAST
REGRET. HAVE MADE LITTLE CHANGE TO POPS BUT INCREASED QPF.

.HYDROLOGY....HYDROLOGY...HYDROLOGIC CONCERNS HAVE CERTAINLY
INCREASED WITH A RIVER FLOOD WATCH/OUTLOOK FROM SHEFFIELD TO
CHANDLER RANCH FOR THE OVERNIGHT WITH MCS LIKELY COMING OUT ACRS
LOWER TRANS PECOS. MINOR FLOODING ONGOING ON RIO GRANDE AT JOHNSON
RANCH...WITH LEVELS AT ACTION STAGE FROM PRESIDIO...LAJITAS...
TERLINGUA...AND CASTOLON.

.LONG TERM...
BY 06Z TONIGHT...WRF FORECAST MOVEMENT OF THE NORTHERN MEXICO
UPPER LOW IS EXPECTED TO BE TO NEAR THE REEVES AND EDDY COUNTIES
BORDER. THIS SOLUTION IS SLIGHTLY SLOWER AND FARTHER WEST THAN THE
PREVIOUS WRF RUN. THIS SLIGHT TIMING ISSUE WILL RESULT IN LITTLE
CHANGE FROM THE ANTICIPATED FORECAST AS A BROAD AREA OF UPPER
LEVEL DIFFLUENCE REMAINS IN PLACE WITH FAVORABLE UPPER LEVEL JET
DYNAMICS AND ABUNDANT MOISTURE TO THE TUNE OF 225 PERCENT OF
NORMAL FROM THIS MORNINGS SOUNDING.

CONVECTION WILL BE ONGOING AT MIDNIGHT AS AN UPPER LEVEL JET ROUNDS
THE SOUTHERN PERIPHERY OF THE UPPER LOW AND MOVES ACROSS THE BIG
BEND REGION INTO THE CONCHO VALLEY/BIG COUNTRY.  THIS WILL PLACE THE
LOWER TRANS-PECOS REGION...THE CENTRAL AND SOUTHERN PORTIONS OF THE
TEXAS PERMIAN BASIN...AND THE LOW ROLLING PLAINS IN THE LEFT
ENTRANCE REGION OF THIS UPPER JET OVERNIGHT.  THIS SUPPORTS THE
CURRENT QPF GRID FORECAST WHICH PLACES THE HIGHEST RAINFALL TOTALS
OVER THE EASTERN HALF OF THE CWA OVERNIGHT.

BOTH THE WRF AND THE GFS AND IN DECENT AGREEMENT ON THE PROGRESSION
OF THE UPPER LEVEL LOW INTO THE SOUTH PLAINS ON MONDAY AND THEN INTO
THE RED RIVER VALLEY OF OKLAHOMA AND NORTH TEXAS ON TUESDAY. OMEGA
TIME HEIGHT SECTIONS FROM THE WRF SUGGEST THAT THE DEEP LIFT
ASSOCIATED WITH THE UPPER LOW WILL FINALLY MOVE EAST OF THE CWA BY
EARLY AFTERNOON MONDAY.  THUS...WOULD EXPECT THAT THUNDERSTORM
CHANCES WOULD GRADUALLY BE DIMINISHING ACROSS THE AREA FROM WEST TO
EAST DURING THE MORNING AND EARLY AFTERNOON HOURS.

LOW LEVEL MOISTURE MAY ONLY HAVE A LIMITED ADVANCEMENT TO THE EAST
ON MONDAY AS SURFACE LEE TROUGH DEVELOPING OVER THE CENTRAL PLAINS
RESULTS IN MORE SOUTHERLY SURFACE FLOW ACROSS OUR CWA. THUS WILL
TREND TOWARDS PARTLY TO MOSTLY CLOUDY SKIES OVER THE AREA ON
MONDAY.  LOW LEVEL MOISTURE CONTINUES TO BE AN AREA OF INTEREST ON
TUESDAY...AS A DRYLINE COULD SET UP ALONG THE EASTERN EDGE OF OUR
CWA.  CAPE VALUES IN THE 1500-2500 J/KG RANGE OVER THE LOW ROLLING
PLAINS WILL BE PRESENT ON TUESDAY.  HOWEVER...SHORTWAVE UPPER
RIDGING OVER THE AREA COULD HELP INHIBIT THUNDERSTORM DEVELOP IN
THIS AREA.  FOR NOW...WILL CONTINUE TO INCLUDE SLIGHT CHANCE POPS
FOR THESE AREAS.

FINALLY...THE VERY PROGRESSIVE SOUTHERN STREAM PATTERN CURRENTLY IN
PLACE WILL ALLOW FOR ANOTHER UPPER SYSTEM TO MOVE ACROSS NEW MEXICO
AND APPROACH OUR AREA ON WEDNESDAY.  BOTH THE WRF AND GFS SUGGEST
WEAK UPPER DISTURBANCES WILL MOVE ACROSS THE AREA IN ADVANCE OF THE
MAIN TROUGH...PERHAPS AS EARLY AS OVERNIGHT EARLY WEDNESDAY.  OMEGA
TIME HEIGHT SECTION ALSO HINT AT SOME UPWARD MOTION DURING THIS TIME
PERIOD BEFORE BRINGING THE DEEPER LIFT INTO THE AREA LATE WEDNESDAY
MORNING INTO AFTERNOON.

HOWEVER...BOTH THE EUROPEAN AND GFS MODELS ARE SHOWING A MORE
NORTHERLY TRACK OF THE UPPER LOW AS COMPARED TO PREVIOUS RUNS.  THIS
HAS RESULTED IN THE HIGHEST QPF VALUES PROGGED TO BE WELL NORTH OF
OUR AREA ON WEDNESDAY INTO THURSDAY INSTEAD OF OVER THE AREA.  FOR
NOW...HAVE OPTED TO LEAVE CURRENT POP AND QPF FORECAST ONGOING DUE
TO THE LARGE VARIATIONS SEEN IN SUCCESSIVE MODEL RUNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              64  80  63  89  /  80  70  20  10
CARLSBAD NM                56  85  59  90  /  50  20  10  10
DRYDEN TX                  64  83  64  90  / 100  50  20  10
FORT STOCKTON TX           59  84  65  90  /  90  40  20  10
GUADALUPE PASS TX          53  82  58  85  /  50  20  10  10
HOBBS NM                   60  82  58  85  /  60  20  20  10
MARFA TX                   49  79  50  86  /  60  20  10  10
MIDLAND INTL AIRPORT TX    61  80  61  86  /  80  50  20  10
ODESSA TX                  60  81  63  87  /  80  50  20  10
WINK TX                    62  87  62  93  /  80  30  20  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH FROM 1 PM THIS AFTERNOON TO 6 AM MDT MONDAY
     FOR THE FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY COUNTY
     PLAINS...GUADALUPE MOUNTAINS OF EDDY COUNTY...NORTHERN LEA
     COUNTY...SOUTHERN LEA COUNTY.

TX...FLASH FLOOD WATCH FROM 2 PM CDT /1 PM MDT/ THIS AFTERNOON TO 7
     AM CDT /6 AM MDT/ MONDAY FOR THE FOLLOWING ZONES...
     ANDREWS...BIG BEND AREA...BORDEN...CRANE...DAVIS/APACHE
     MOUNTAINS AREA...DAWSON...ECTOR...GAINES...GLASSCOCK...
     GUADALUPE MOUNTAINS...HOWARD...LOVING...MARFA PLATEAU...
     MARTIN...MIDLAND...MITCHELL...PECOS...PRESIDIO VALLEY...
     REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...
     TERRELL...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...
     WINKLER.

&&

49/03
Hazardous weather outlook, Apr 29, 2:40 PM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
240 PM CDT SUN APR 29 2007

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-301945-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
240 PM CDT SUN APR 29 2007 /140 PM MDT SUN APR 29 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT ACROSS ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. IN
ADDITION...A FLASH FLOOD WATCH IS IN EFFECT THROUGH 7 AM CDT...6
AM MDT MONDAY FOR THE ENTIRE WFO MIDLAND AREA INCLUDING EDDY AND
LEA COUNTIES IN NEW MEXICO...THE TEXAS PERMIAN BASIN...SOUTHWEST
TEXAS...THE TRANS-PECOS REGION...AND THE ROLLING PLAINS.

A SLOW MOVING UPPER LEVEL STORM SYSTEM OVER NORTHERN MEXICO WILL
COMBINE WITH DAYTIME HEATING AND ABUNDANT MOISTURE TO PRODUCE
NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT
ACROSS MUCH OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. SOME OF THESE
STORMS WILL BE SEVERE AND WILL BE CAPABLE OF PRODUCING HAIL TO
THE SIZE OF GOLF BALLS AND WINDS IN EXCESS OF 60 MPH. ALSO WITH THE
ABUNDANCE OF MOISTURE AND INCREASED WIND SHEAR...ISOLATED
TORNADOES ARE POSSIBLE ACROSS THE AREA.

IN ADDITION...RAINFALL RATES OVER AN INCH PER HOUR MAY RESULT IN
FLASH FLOODING OF ARROYOS...DRAWS...AND OTHER LOW LYING AREAS
SUSCEPTIBLE TO FLASH FLOODING. LASTLY...RUNOFF FROM THESE STORMS
WILL PRODUCE ELEVATED FLOWS ON THE RIO GRANDE FROM CANDELARIA
DOWNSTREAM THROUGH BIG BEND NATIONAL PARK TO SANDERSON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
ON TUESDAY AFTERNOON...ISOLATED THUNDERSTORMS COULD REACH SEVERE
LEVELS ALONG AND EAST OF A BIG LAKE TO SNYDER LINE.

ANOTHER UPPER LEVEL STORM SYSTEM WILL TAKE AIM AT WEST TEXAS AND
SOUTHEASTERN NEW MEXICO WEDNESDAY. THIS SYSTEM HAS THE POTENTIAL
TO PRODUCE ANOTHER ROUND OF THUNDERSTORMS WITH HEAVY RAINFALL
ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS HAVE BEEN ACTIVATED IN MANY LOCATIONS ACROSS THE AREA.
THE UPPER LEVEL STORM SYSTEM APPROACHING THE AREA HAS ALREADY
HELPED PRODUCE ISOLATED TORNADOES...LARGE HAIL...AND FLOODING
ACROSS PORTIONS OF WEST TEXAS AND SOUTHEAST NEW MEXICO. EMERGENCY
MANAGERS AND AREA SKYWARN COORDINATORS ACROSS THE WFO MIDLAND AREA
SHOULD CONTINUE TO MONITOR THIS DEVELOPING WEATHER SITUATION AND
CONSIDER ACTIVATING SPOTTERS IF YOU HAVE NOT ALREADY DONE SO.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Apr 29, 2:25 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
225 PM CDT SUN APR 29 2007

TXZ061-292030-
ECTOR-
225 PM CDT SUN APR 29 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL ECTOR COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF GOLDSMITH AT
225 PM CDT...MOVING NORTH AT 30 MPH.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
Special weather statement, Apr 29, 2:40 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
240 PM CDT SUN APR 29 2007

TXZ079-080-292045-
PRESIDIO VALLEY-MARFA PLATEAU-
240 PM CDT SUN APR 29 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN PRESIDIO AND
SOUTHWESTERN JEFF DAVIS COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 13 MILES NORTHWEST OF CANDELARIA AT
240 PM CDT...MOVING NORTHEAST AT 25 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHWESTERN TEXAS.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Apr 29, 2:48 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
248 PM CDT SUN APR 29 2007

TXZ047-292045-
BORDEN-
248 PM CDT SUN APR 29 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR BORDEN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 19 MILES SOUTH OF GAIL AT 248 PM
CDT...MOVING NORTH AT 25 MPH.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
Special weather statement, Apr 29, 3:37 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
337 PM CDT SUN APR 29 2007

TXZ051-292130-
MARTIN-
337 PM CDT SUN APR 29 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN MARTIN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF THE INTERSECTION
OF HWY 3 AT 337 PM CDT...MOVING NORTH AT 35 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
Special weather statement, Apr 29, 4:03 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
403 PM CDT SUN APR 29 2007

TXZ053-292200-
MITCHELL-
403 PM CDT SUN APR 29 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR MITCHELL COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 19 MILES SOUTH OF WESTBROOK AT 403
PM CDT...MOVING NORTH AT 30 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
Special weather statement, Apr 29, 4:21 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
421 PM CDT SUN APR 29 2007

TXZ053-292215-
MITCHELL-
421 PM CDT SUN APR 29 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR EASTERN MITCHELL COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 20 MILES SOUTH OF COLORADO CITY AT
421 PM CDT...MOVING NORTH AT 25 MPH.

SMALL HAIL AND WINDS AROUND 55 MPH ARE POSSIBLE AS THIS STORM MOVES
ACROSS STATE HIGHWAY 208.

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:15 PM CDTSevere Thunderstorm WarningMAFBrewster60 min
Apr 28, 8:30 PM CDTFlash Flood WarningMAFBrewster3 hr
Apr 29, 4:28 AM CDTSevere Thunderstorm WarningMAFBrewster62 min
Apr 29, 4:47 AM CDTFlash Flood WatchMAFAndrews, Borden, Crane, Dawson, Ector, Gaines and 13 more23 hr
Apr 29, 5:37 AM CDTFlash Flood WarningMAFBrewster3 hr
Apr 29, 5:56 AM CDTSevere Thunderstorm WarningMAFBrewster64 min
Apr 29, 7:52 AM CDTFlash Flood WarningMAFCrane, Pecos, Ward4 hr
Apr 29, 10:04 AM CDTFlash Flood WarningMAFPecos3 hr
Apr 29, 11:29 AM CDTSevere Thunderstorm WarningMAFJeff Davis61 min
Apr 29, 11:49 AM CDTTornado WarningMAFJeff Davis56 min
Apr 29, 12:25 PM CDTSevere Thunderstorm WarningMAFUpton35 min
Apr 29, 12:35 PM CDTSevere Thunderstorm WarningMAFCulberson55 min
Apr 29, 12:43 PM CDTTornado WarningMAFJeff Davis, Reeves62 min
Apr 29, 12:51 PM CDTSevere Thunderstorm WarningMAFJeff Davis54 min
Apr 29, 1:00 PM CDTSevere Thunderstorm WarningMAFGlasscock, Midland60 min
Apr 29, 1:30 PM CDTSevere Thunderstorm WarningMAFWard60 min
Apr 29, 1:34 PM CDTSevere Thunderstorm WarningMAFCulberson56 min
Apr 29, 1:37 PM CDTTornado WarningMAFReeves53 min
Apr 29, 1:50 PM CDTFlash Flood WarningMAFCrane, Pecos, Ward3 hr
Apr 29, 1:57 PM CDTSevere Thunderstorm WarningMAFHoward63 min
Apr 29, 2:01 PM CDTFlash Flood WarningMAFCulberson, Jeff Davis3 hr
Apr 29, 2:10 PM CDTSevere Thunderstorm WarningMAFBrewster44 min
Apr 29, 2:23 PM CDTSevere Thunderstorm WarningMAFCulberson, Jeff Davis67 min
Apr 29, 2:48 PM CDTFlash Flood WarningMAFEctor4 hr
Apr 29, 2:50 PM CDTSevere Thunderstorm WarningMAFReeves55 min
Apr 29, 3:31 PM CDTSevere Thunderstorm WarningMAFReeves59 min
Apr 29, 3:38 PM CDTSevere Thunderstorm WarningMAFReeves67 min
Apr 29, 4:00 PM CDTSevere Thunderstorm WarningMAFCrane60 min
Apr 29, 4:03 PM CDTSevere Thunderstorm WarningMAFPecos57 min
Apr 29, 4:14 PM CDTSevere Thunderstorm WarningMAFEctor61 min
Apr 29, 4:40 PM CDTSevere Thunderstorm WarningMAFReeves65 min
Apr 29, 4:44 PM CDTTornado WarningMAFPecos61 min
Apr 29, 5:16 PM CDTSevere Thunderstorm WarningMAFMidland59 min
Apr 29, 5:24 PM CDTTornado WarningMAFPecos66 min
Apr 29, 5:32 PM CDTFlash Flood WarningMAFPecos4 hr
Apr 29, 5:36 PM CDTSevere Thunderstorm WarningMAFGlasscock54 min
Apr 29, 5:58 PM CDTTornado WarningMAFPecos47 min
Apr 29, 6:05 PM CDTSevere Thunderstorm WarningMAFBrewster55 min
Apr 29, 6:19 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos56 min
Apr 29, 6:21 PM CDTSevere Thunderstorm WarningMAFUpton24 min
Apr 29, 6:29 PM CDTSevere Thunderstorm WarningMAFHoward61 min
Apr 29, 6:50 PM CDTTornado WarningMAFCrane, Pecos55 min
Apr 29, 6:56 PM CDTFlash Flood WarningMAFEctor5 hr
Apr 29, 6:59 PM CDTSevere Thunderstorm WarningMAFGlasscock46 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.